MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0186
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range pacing impedance measurement, measuring greater than 2000 ohms.Boston scientific technical services reviewed the available latitude data and confirmed the presenting egm signals were clean and artefact free.Boston scientific technical services consultant recommended additional testing, such as performing isometrics and provocative maneuvers to confirm no noise is present.The plan is to continue monitoring this patient.No adverse patient effects were reported.This rv lead remains in service.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12642742
Report Number2124215-2021-26269
Device Sequence Number4522366
Product Code LWS
UDI-Device Identifier00802526531200
UDI-Public00802526531200
Combination Product (Y/N)Y
Initial Reporter CountryNZ
PMA/510(K) Number
P910073/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/24/2010
Device Model Number0186
Device Catalogue Number0186
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2021
Initial Report FDA Received Date10/15/2021
Patient Sequence Number1